Astha Chauhan ; Rajan Arora - APPLICATION OF HOMOTOPY ANALYSIS METHOD (HAM) TO THE NON-LINEAR KDV EQUATIONS

cm:10336 - Communications in Mathematics, December 2, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10336
APPLICATION OF HOMOTOPY ANALYSIS METHOD (HAM) TO THE NON-LINEAR KDV EQUATIONSArticle

Authors: Astha Chauhan 1; Rajan Arora 2

In this work, approximate analytic solutions for different types of KdV equations are obtained using the homotopy analysis method (HAM). The convergence control parameter h helps us to adjust the convergence region of the approximate analytic solutions. The solutions are obtained in the form of power series. The obtained solutions and the exact solutions are shown graphically, highlighting the effects of non-linearity. We have compared the approximate analytical results which are determined by HAM, with the exact solutions and shown graphically with their absolute errors. By choosing an appropriate value of the convergence control parameter, we can obtain the solution in few iterations. All the computations have been performed using the software package MATHEMATICA.


Volume: Volume 31 (2023), Issue 1
Published on: December 2, 2022
Accepted on: November 21, 2022
Submitted on: November 21, 2022
Keywords: [MATH]Mathematics [math]

Consultation statistics

This page has been seen 244 times.
This article's PDF has been downloaded 247 times.